MathSciNet Relay Station
MathSciNet bibliographic data
MR1684377 45K05 (34K30 35L70 74D10 74H20 74H40)
Qin, Tiehu Asymptotic behavior of a class of abstract semilinear integrodifferential equations and applications. J. Math. Anal. Appl. 233 (1999), no. 1, 130–147.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement